See Alike in...

Alike App

Browser

NickF

613d

How do you mitigate the weight gain associated with your meds? I have tried diet, and exercise but had no real changes.

    • TJisstudious93

      481d

      Put forth effort at least 3 times a week to exercise. And stay focused on your diet. Fight that urge to eat no matter the meds.

    • schizoticlyspunlouie

      525d

      Not the healthiest of answers that I'm going to give. But I have to admit that I use a crystal meth for the weight gain and it maintains me right down around 210 - 240 lbs. When I let it get out of control I can get down to 170. Like I said not the healthiest answer but considering that they still use doxsyl (aka methamphetamine) for obesity...! However when I have the wild hallucinations sitting in I like to put myself around the other friends than use and I ask if they're feeling this or if they're seeing that and sometimes they are sometimes they are so I can use that as a compass to steal myself with the visual audible I consider a loud hallucinations.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion